Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Have mirena IUD. Sharp pain in the abdomen after having intercourse. Nausea, fatigue and excessive hunger. Any chance of pregnancy?

Hi, I have had the mirena iud for about 18 months now. I have recently started to get nervous with it. I haven t had apperiod at all the whole time I have been on it but now during and after sex I have sharp lower abdomen pain. Mainly on my right side. I get the pain during the day for no reason. My belly feels hard and sometimes looks a little big like I would be pregnant. I have recently been getting nausea and hungry more frequently along with being more tired. I have taken two pregnancy tests about 2-3 weeks ago and they both came out negative. I have no idea what s going on. Can you give me any advice please?
Asked On : Wed, 28 Nov 2012
Answers:  1 Views:  396
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Lab Tests
OBGYN 's  Response
May 2013
Hi,
Thanks for the query.

IUD can cause side effects like amenorrhea, pain abdomen etc.
So your symptoms could be because of that. But as ectopic pregnancy is one complications with IUDs better to rule out that.
You once consult gynecologist and undergo ultrasound which can rule out intrauterine and ectopic pregnancies and can also confirm the position of IUD.
Take care.
Answered: Thu, 29 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
©2014 Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions